# SDR QR9R20220617001

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11721939453
- Aircraft time: 1,905 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7800 · Engine Exhaust System
- Part: Engine
- Part number: B710M0010051
- Part serial: 48241TEC
- Condition: Separation
- Part time: 1,904 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A PREFLIGHT INSPECTION DETECTED METAL AND A DATA PLATE ON THE ENGINE DECK. FURTHER INVESTIGATION NOTED SEPARATION OF EXHAUST FROM HOT END OF ENGINE #2 AND OTHER DAMAGE FROM COMBUSTION SECTION OF ENGINE #2.
